# SDR ASAA0280123

- Difficulty date: April 1, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: DO602775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND LEFT FORWARD OVERWING EXIT JAMB LOWER FORWARD LATCH PIN RECEPTACLE CRACKED AT BOTTOM OF CONE.  REPAIRED LATCH PIN RECEPTACLE PER SRM 53-05, FIG 32A.  (M)
